Got a Medical Question? Ask a Doctor Online!
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.
How long he has these symptoms going on?
Is he on any medication currently?
Any vomiting, or constipation?
Most likely cause can be reflux esophagitis --inflammation of esophagus from excess stomach reflux.
Liquid antacids like Maalox 30 ml 3 times daily can be tried.
If not possible, then definitely warrants a ER visit for further evaluation.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
There is time stamp on each reply.
If you notice I replied within 3 minutes of your posting.
Hence I am not certain why you received the reply late.
Please contact customer service.